Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 263–264 (Mi zvmmf8355)  

Scientific information

On the convergence of difference approximations in the Dirichlet problem

Yu. N. Valitskii

Novosibirsk

Full text: PDF file (285 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 352–354

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 65N12; Secondary 35J40, 65N25
Received: 19.07.1971

Citation: Yu. N. Valitskii, “On the convergence of difference approximations in the Dirichlet problem”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 263–264; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 352–354

Citation in format AMSBIB
\Bibitem{Val73}
\by Yu.~N.~Valitskii
\paper On the convergence of difference approximations in the Dirichlet problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 263--264
\mathnet{http://mi.mathnet.ru/zvmmf8355}
\zmath{https://zbmath.org/?q=an:0282.65076}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 352--354
\crossref{https://doi.org/10.1016/0041-5553(74)90031-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8355
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:74
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021